Article Text

PDF

Kaposi's sarcoma in a patient after renal transplantation.
  1. P. J. Little,
  2. C. F. Farthing,
  3. A. Al Khader,
  4. H. Bunuan,
  5. A. Haleem

    Abstract

    A patient is described who developed the lesion of Kaposi's sarcoma 4 months after receiving a cadaveric renal transplant. Immunosuppression had been achieved using cyclosporin A and prednisolone. The lesions spread from the hands to other areas, but later regressed when the dose of cyclosporin A was reduced to 100 mg daily. The patient remains well with no evidence of rejection 15 months later.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.